EconPapers    
Economics at your fingertips  
 

Hedging of Credit Derivatives in Models with Totally Unexpected Default

Tomasz R. Bielecki, Monique Jeanblanc and Marek Rutkowski
Additional contact information
Tomasz R. Bielecki: Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA
Monique Jeanblanc: Département de Mathématiques, Université d'Évry Val d'Essonne, 91025 Évry Cedex, France
Marek Rutkowski: School of Mathematics, University of New South Wales, Sydney, NSW 2052, Australia and Faculty of Mathematics and Information Science, Warsaw University of Technology, 00-661 Warszawa, Poland

Chapter 2 in Stochastic Processes and Applications to Mathematical Finance, 2006, pp 35-100 from World Scientific Publishing Co. Pte. Ltd.

Abstract: AbstractThe paper analyzes alternative mathematical techniques, which can be used to derive hedging strategies for credit derivatives in models with totally unexpected default. The stochastic calculus approach is used to establish abstract characterization results for hedgeable contingent claims in a fairly general set-up. In the Markovian framework, we use the PDE approach to show that the arbitrage price and the hedging strategy for an attainable contingent claim can be described in terms of solutions of a pair of coupled PDEs.

Keywords: Stochastic Processes; Mathematical Finance; Malliavin Calculus; Martingale Representation; Chaos Expansion; Levy Processes; Stable Processes; Stochastic Differential Equations; Stochastic Control (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
https://www.worldscientific.com/doi/pdf/10.1142/9789812774637_0002 (application/pdf)
https://www.worldscientific.com/doi/abs/10.1142/9789812774637_0002 (text/html)
Ebook Access is available upon purchase.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:wschap:9789812774637_0002

Ordering information: This item can be ordered from

Access Statistics for this chapter

More chapters in World Scientific Book Chapters from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-04-02
Handle: RePEc:wsi:wschap:9789812774637_0002